# SDR DALA2022110107083

- Difficulty date: November 1, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 24,806 hours, 9,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND R1 AND R2 DOOR EMERGENCY LIGHTS INOP FIRST CLASS AND ROWS 28-37 SEAT AISLE EMERGENCY LIGHTS INOP. REPLACED BATTERY PACKS FOR R1 AND R2 DOOR EMERG. LIGHTS, FIRST CLASS AND ROW 28-37 SEATS EMERG LIGHTS PER B737 AMM 33-51. OPS CHK GOOD.
